| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the drive support cap of insulin pump was loose.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the insulin pump was dropped.The customer was advised to discontinue use of the insulin pump and was advised that the insulin pump needed to be replaced and follow the backup plan.The insulin pump will not be returned for analysis.